# SDR UPS06846358

- Difficulty date: February 21, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1380 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SKIN REMOVAL FOUND SHEAR TIE CORRODED OUT OF LIMITS AND CRACKED AT STA 1380 L35R-L36.  REMOVED SHEAR TIE AT STA 1380 L35R-L36 IAW SRM 51-1-21.  FABRICATED AND INSTALLED SHEAR TIE AT STA 1380 L35R-L36 IAW SRM 53-02-00-0, 51-1-8, SRM 51-1-21, 51-1-20D.
